MathSciNet Relay Station
MathSciNet bibliographic data
MR829633 11R27 (11Y40)
Tzanakis, Nicholas A remark on a theorem of W. E. H. Berwick. Math. Comp. 46 (1986), no. 174, 623–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement